Comptes Rendus
Differential Geometry/Dynamical Systems
On Ishii's equation
Comptes Rendus. Mathématique, Volume 341 (2005) no. 2, pp. 107-111.

We will study the dynamics of Ishii's equation using its Hamilton–Poisson formulation.

On va étudier la dynamique de l'équation de Ishii en utilisant une réalisation Hamilton–Poisson de cette équation.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.06.010
Petre Birtea 1; Mircea Puta 1

1 West University of Timişoara, Blvd. V. Parvan 4, Timişoara 300223, Timis, Romania
@article{CRMATH_2005__341_2_107_0,
     author = {Petre Birtea and Mircea Puta},
     title = {On {Ishii's} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {107--111},
     publisher = {Elsevier},
     volume = {341},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2005.06.010},
     language = {en},
}
TY  - JOUR
AU  - Petre Birtea
AU  - Mircea Puta
TI  - On Ishii's equation
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 107
EP  - 111
VL  - 341
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2005.06.010
LA  - en
ID  - CRMATH_2005__341_2_107_0
ER  - 
%0 Journal Article
%A Petre Birtea
%A Mircea Puta
%T On Ishii's equation
%J Comptes Rendus. Mathématique
%D 2005
%P 107-111
%V 341
%N 2
%I Elsevier
%R 10.1016/j.crma.2005.06.010
%G en
%F CRMATH_2005__341_2_107_0
Petre Birtea; Mircea Puta. On Ishii's equation. Comptes Rendus. Mathématique, Volume 341 (2005) no. 2, pp. 107-111. doi : 10.1016/j.crma.2005.06.010. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.06.010/

[1] A. Goriely Integrability and Nonintegrability of Dynamical System, Adv. Ser. Nonlinear Dynam., vol. 19, World Scientific, 2001

[2] M. Ishii Painleve property and algebraic integrability of single variable ordinary differential equations with dominants, Progr. Theor. Phys., Volume 84 (1990), pp. 386-391

[3] D.F. Lawden Elliptic Functions and Applications, Appl. Math. Sci., vol. 80, Springer, 1989

[4] P. Libermann; C.-M. Marle Symplectic Geometry and Analytical Mechanics, Reidel, 1987

Cited by Sources:

Comments - Policy


Articles of potential interest

Periodic orbits in the case of a zero eigenvalue

Petre Birtea; Mircea Puta; Răzvan Micu Tudoran

C. R. Math (2007)